# SDR ASOA201101519

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 22,293 hours, 16,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 75100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  R & R NR 2 BATTERY PACK IAW AMM 33-51-17. OPS CHECKED GOOD.
